You are in:Home/Publications/Vaidyanathan S, Zhu Q, Azar AT (2017) Adaptive Control of a Novel Nonlinear Double Convection Chaotic System. Studies in Computational Intelligence, Vol. 688, pp 357-385, Springer-Verlag, Germany

Dr. Assoc. Prof. Ahmad Taher Azar :: Publications:

Title:
Vaidyanathan S, Zhu Q, Azar AT (2017) Adaptive Control of a Novel Nonlinear Double Convection Chaotic System. Studies in Computational Intelligence, Vol. 688, pp 357-385, Springer-Verlag, Germany
Authors: Not Available
Year: 2017
Keywords: Not Available
Journal: Studies in Computational Intelligence
Volume: 688
Issue: Not Available
Pages: 357-385
Publisher: Springer
Local/International: International
Paper Link:
Full paper Not Available
Supplementary materials Not Available
Abstract:

Google ScholarAcdemia.eduResearch GateLinkedinFacebookTwitterGoogle PlusYoutubeWordpressInstagramMendeleyZoteroEvernoteORCIDScopus